# SDR UALA2011021000693

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 69,601 hours, 26,152 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN FLOOR EMERGENCY LIGHT INOP.  REPLACED M732 EMERGENCY LIGHTS POWER SUPPLY BATTERY.  EMERGENCY LIGHT OPS CHECKED OK.
